# SDR 01083004

- Difficulty date: August 18, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9
- Aircraft serial: 48157
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585801
- Condition: Open
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOOP A (FIRE) LIGHT ILLUMINATED IN FLIGHT, FIRE DETECTOR LOOP ANNUNCIATOR, AND MASTER CAUTION LIGHT.  FOUND SENSOR ELEMENT GROUND OUT.  REPOSITIONED ELEMENT, OPS CHECK IAW  MM 26-10-0. CHECKS GOOD.
